Hairer, E., Wanner, G., Solving ordinary differential equation II: Stiff and Differential-Algebraic problems, Springer, Berlin, 1996.
 Hethcote, H.W., The Mathematics of Infectious Diseases, SIAM Review, 42, 2000, 599-653.
 Lambert, J.D., Numerical methods for ordinary differential system, John Wiley Sons, New York, 1991.
 Mehdizadeh Khalsaraei, M., Shokri, A., Ramos, H., Heydari, Sh., A positive and elementary stable nonstandard explicit scheme for a mathematical model of the influenza disease, Mathematics and Computers in Simulation, 182, 2021, 397-410.
 Mickens, R.E., Calculation of denominator functions for nonstandard finite difference schemes for differential equations satisfying a positivity condition, Numerical Methods for Partial Differential Equations, 23(3), 2007, 672-691.
 Chen, W., Wu, W.X., Teng, Z.D., Complete dynamics in a nonlocal dispersal two-strain SIV epidemic model with vaccinations and latent delays, Applied and Computational Mathematics, 19(3), 2020, 360-391.
 Cresson, J., Pierret, F., Nonstandard finite difference schemes preserving dynamical properties, Journal of Computational and Applied Mathematics, 303, 2016, 15-30.
 Darti, I., Suryanto, A., Hartono, M., Global stability of a discrete SIR epidemic model with saturated incidence rate and death induced by the disease, Communications in Mathematical Biology and Neuroscience, 2020, Article ID 33.
 Rao, P.R.S., Ratnam, K.V., Murthy, M.S.R., Stability preserving nonstandard finite difference schemes for certain biological models, International Journal of Dynamics and Control, 6, 2018, 1496-1504.
 He, J.H., Ji, F.Y. and Mohammad-Sedighi, H., Difference equation vs differential equation on different scales, International Journal of Numerical Methods for Heat & Fluid Flow, 31(1), 2020, 391-401.
 Jabbarov, I.Sh., Hasanova, G.K., Estimation of areas on some surfaces defined by the system of equations, TWMS Journal of Pure and Applied Mathematics, 11(1), 2020, 89-99.
 Ji, W., Wang, H., Liu, M., Dynamics Analysis of an Impulsive Stochastic Model for Spruce Budworm Growth, Applied and Computational Mathematics, 19(3), 2020, 336-359.
 Mehdizadeh Khalsaraei, M., An improvement on the positivity results for 2-stage explicit Runge-Kutta methods, Journal of Computational and Applied Mathematics, 235(1), 2010, 137-143.
 Mehdizadeh Khalsaraei, M., Khodadoosti, F., A new total variation diminishing implicit nonstandard finite difference scheme for conservation laws, Computational Methods for Differential Equations, 2(2), 2014, 85-92.
 Mehdizadeh Khalsaraei, M., Khodadoosti, F., Nonstandard finite difference schemes for differential equations, Sahand Communications in Mathematical Analysis, 1(2), 2014, 47-54.
 Mehdizadeh Khalsaraei, M., Khodadoosti, F., 2-stage explicit total variation diminishing preserving Runge-Kutta methods, Computational Methods for Differential Equations, 1, 2013, 30-38.
 Mehdizadeh Khalsaraei, M., Shokri, A., The new classes of high order implicit six-step P-stable multiderivative methods for the numerical solution of Schrodinger equation, Applied and Computational Mathematics, 2020, 19(1), 59-86.
 Moshtaghi, N., Saadatmandi, A., Numerical solution for diffusion equations with distributed-order in time based on Sinc-Legendre collocation method, Applied and Computational Mathematics, 2020, 19(3), 317-355.
 Aliev, F.A., Aliev, N.A., Mutallimov, M.M., Namazov, A.A., Algorithm for solving the identification problem for determining the fractional-order derivative of an oscillatory system, Applied and Computational Mathematics, 2020, 19(3), 415-422.
 Mehdizadeh Khalsaraei, M., Shokri, A., Jahandizi, R., A modified explicit method for the Black-Scholes equationwith positivity preserving property, Journal of Mathematics and Computer Science, 15, 2015, 299-305.
 Mehdizadeh Khalsaraei, M., Shokri, A., Jahandizi, R., Positivity-preserving nonstandard finite difference schemes for simulation of advection-diffusion reaction equations, Computational Methods for Differential Equations, 2(4), 2014, 256-267.
 Mehdizadeh Khalsaraei, M., Shokri, A., Jahandizi, R., An explicit Positivity-preserving Finite Difference Scheme for Advection-diffusion Reaction Equations, International Journal of Nonlinear Science, 21(2), 2016, 113-120.
 Harikrishnan, S., Kanagarajan, K., Elsayed, E.M., Existence and stability results for differential equations with complex order involving Hilfer fractional derivative, TWMS Journal of Pure and Applied Mathematics, 2019, 10(1), 94-101.
 Ozyapici, A., Karanfiller, T., New integral operator for solution of differential equations, TWMS Journal of Pure and Applied Mathematics, 2020, 11(2), 131-143.
 Qalandarov, A.A., Khaldjigitov, A.A., Mathematical and numerical modeling of the coupled dynamic thermoelastic problems for isotropic bodies, TWMS Journal of Pure and Applied Mathematics, 2020, 11(1), 119-126.
 Mickens, R.E., Nonstandard Finite Difference Models of Differential Equations, World Scientific, Singapore, 1994.
 Mickens, R.E., Application of nonstandard finite difference scheme, Wourld Scientific, Singapore, 2000.
 Mickens, R.E., A non-Standard Finite Difference Scheme for a PDE Modeling Combustion with Nonlinear Advection and Diffusion, Mathematics and Computers in Simulation, 69, 2005, 439-446.
 Mirzoyev, S.S., Babayeva, S.F., On completeness of a part of Eigen and associated vectors of a quadratic operator pencil for a double-point boundary value problem, TWMS Journal of Pure and Applied Mathematics, 10(1), 2019, 83-93.
 Jena, R.M., Chakraverty, S., Jena, S.K., Sedighi, H.M., On the wave solutions of time‐fractional Sawada‐Kotera‐Ito equation arising in shallow water, Mathematical Methods in the Applied Sciences, 2021, 44, 583-592.
 Ashyralyev, A., Erdogan, A.S., Tekalan, S.N., An investigation on finite difference method for the first order partial differential equation with the nonlocal boundary condition, Applied and Computational Mathematics, 2019, 18(3), 247-260.
 Anguelov, R., Lubuma, J.M.S., Contributions to the mathematics of the nonstandard finite difference method and applications, Numerical Methods for Partial Differential Equations, 17(5), 2001, 518-543.
 Guliyev, V. S., Akbulut, A., Celik, S., Omarova, M.N., Higher order Riesz transforms related to Schrӧdinger type operator on local generalized Morrey spaces, TWMS Journal of Pure and Applied Mathematics, 2019, 10(1), 58-75.
 Chen-charpentier, B., Kojouharov, H., An unconditionally positivity preserving scheme for advection-diffusion reaction equation, Mathematical and Computer Modeling, 57, 2013, 2177-2185.
 Riaz, S., Rafig, M., Ahmad, O., Non-standard finite difference method for quadratic Riccati differential equation, Journal of Mathematics, 47(2), 2015, 49-55.
 Shabbir, M.S., Din, M.S., Khan, M.A., Ahmad, K., A dynamically consistent nonstandard finite difference scheme for a predator-prey model, Advances in Difference Equations, 2019(1), 381–10.
 Filobello-Nino, U., Vazquez-Leal, H., Rashidi, M.M. et al., Laplace transform homotopy perturbation method for the approximation of variational problems, SpringerPlus, 5, 276, 2016.
 Odibat, Z., Fractional power series solutions of fractional differential equations by using generalized Taylor series, Applied and Computational Mathematics, 2020, 19(1), 47-58.
 Abbas, S., Benchohra, M., Hamidi, N., Nieto, J.J., Hilfer and Hadamard fractional differential equations in Fréchet spaces, TWMS Journal of Pure and Applied Mathematics, 2019, 10(1), 102-116.
 Anguelov, R., Dumontb, Y., Lubumaa, J.M.S., Shillor, M., Dynamically consistent nonstandard finite difference schemes for epidemiological models, Journal of Computational and Applied Mathematics, 225, 2014, 161-182.